# SDR SIMA20121121008

- Difficulty date: November 21, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 26,581 hours, 23,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE OVERHEAD EMERGENCY DOOR EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE OVERHEAD EMERGENCY LIGHT BULB AT THE EMERGENCY DOOR IAW EMB 140 AMM 33-50-08.  THE AIRCRAFT WAS RETURNED TO SERVICE.
